# SDR A6WA201441573

- Difficulty date: May 22, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N406AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7402
- Aircraft time: 33,822 hours, 31,350 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FRAME AT FS 338 IS CRACKED UNDER PREVIOUS REPAIR.  REMOVED CRACKED FRAME & REPLACED WITH NEW SERVICEABLE FRAME IAW REO 601R-52-11-402 REV H.
